Items where Author is "Al-Zanaidi, MA"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 6.

Journal article

Chawla, MM, Al-Zanaidi, MA and Evans, DJ, 2004. Generalized trapezoidal formulas for valuing American options. International Journal of Computer Mathematics, 81 (3), pp. 375-381. ISSN 0020-7160

Chawla, MM, Al-Zanaidi, MA and Evans, DJ, 2003. Generalized trapezoidal formulas for the Black-Scholes equation of option pricing. International Journal of Computer Mathematics, 80 (12), pp. 1521-1526. ISSN 0020-7160

Chawla, MM, Al-Zanaidi, MA and Evans, DJ, 2002. Generalized trapezoidal formulas for the symmetric heat equation in polar coordinates. International Journal of Computer Mathematics, 79 (6), pp. 729-745. ISSN 0020-7160

Chawla, MM, Al-Zanaidi, MA and Evans, DJ, 2002. Generalized trapezoidal formulas for the symmetric heat equation in polar coordinates II. The case of point sources. International Journal of Computer Mathematics, 79 (11), pp. 1187-1200. ISSN 0020-7160

Chawla, MM, Al-Zanaidi, MA and Evans, DJ, 2001. LOD generalized trapezoidal formula schemes for parabolic differential equations in two space dimensions. International Journal of Computer Mathematics, 78 (2), pp. 269-287. ISSN 0020-7160

Chawla, MM, Al-Zanaidi, MA and Evans, DJ, 2001. An alternating direction generalized trapezoidal formula scheme for parabolic differential equations in two space dimensions. International Journal of Computer Mathematics, 77 (4), pp. 611-628. ISSN 0020-7160

This list was generated on Sun Sep 24 23:11:12 2017 UTC.